Thank you for the reply. A couple of thoughts for you...
I wouldn't expect a dexamethasone shot to cause a decrease in activity under these circumstances. My suspicion is that either a) this is something unrelated, or b) it's just a normal variation for him.
Another important point is that it's totally normal for an individual dog's temperature to range anywhere from 99 to 102.5. A dog isn't considered to have a fever until it's up over 103. Most dogs with bona fide fevers have temps over 104.
I hope to offer you some peace of mind by letting you know that these temperatures are not at all alarming. At least you don't have to worry about that.
That only leaves the decrease in activity to worry about. As far as that is concerned, as long as there are no other signs along with it like:
-severe weakness and collapse
-severe abdominal distension or discomfort
I would think it's okay to give him a little more time to see if he recovers on his own.
I also hope to offer you some reassurance by explaining that dexamethasone doesn't last for very long. The shot he received would have been completely out of his system within twelve hours after it was given.
Does this help to address your concerns?